# SDR FDEA200911254190

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N852215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT NR 2 DOOR SILL INTERCOSTAL CORRODED AT STA 1389, RBL 24.  EVALUATE AND RECTIFY.  UPPER CHORD AND WEB AT AFT CARGO COMPARTMENT NR2 DOOR SILL INTERCOSTAL AT STA 1389, RBL 24 CARRIED OUT AS  SRM 51-40-02 REV 98.  WEB FABRICATED IAW DWG 146N8522 SHT 6 REV E AND PL 146N8522 REV AH.  WEB PART MARKED AS FX 146N8522-15 IAW GMM 7-0-1001.  CHROMIC ACID ANODIZING CARRIED OUT IAW EA F-5100-132608 ITEM 34,  REPAIR IS CLASSIFIED AS MAJOR REPAIR GMM 6-2-100 CRITERIA.
